BRIV_adv
Annals of Indian Academy of Neurology
  Users Online: 1379 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size
CASE REPORT
Year : 2011  |  Volume : 14  |  Issue : 2  |  Page : 133-134

Tardive Meige's syndrome associated with olanzapine


1 Department of Psychiatry, Indira Gandhi Medical College, Shimla, India
2 Dr RML Hospital, New Delhi, India
3 GB Pant Hospital, New Delhi, India

Correspondence Address:
Ashish Aggarwal
Department of Psychiatry, Indira Gandhi Medical College, Shimla - 171 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-2327.82808

Rights and Permissions

Meige's syndrome is characterized by blepharospasm and oromandibular dystonia. It has been reported as a complication of typical antipsychotics. To the best of our knowledge, case of olanzapine-induced tardive Meige's syndrome has not been reported in the literature. We we are reporting report a case of Meige's syndrome developing after long term therapy with olanzapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2933    
    Printed139    
    Emailed1    
    PDF Downloaded69    
    Comments [Add]    
    Cited by others 1    

Recommend this journal